# SDR NACA20030121

- Difficulty date: November 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 38,766 hours
- Engine: Pwa R2800CB3
- Engine time: 84 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Part number: 1083154
- Condition: Broken
- Location: Distributor
- Part time: 84 hours
- Component: Distributor
- Component part number: 10884501
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO L-2 PRIMARY CIRCUIT OPEN.  FOUND BROKEN BRUSHES, REPLACED LT DISTRIBUTOR.  CHECKED GOOD.
